MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD NOVAFIL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

DAVIS & GECK CARIBE LTD NOVAFIL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 440123
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 10/13/2010
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Title: randomised controlled study of two different techniques of skin suture in endoscopic release of carpal tunnel source: department of orthopaedics, section of hand surgery, orthopaedic research unit, regional hospital holstebro, holstebro,denmark date: 2009.(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Pli10: according to literature source of study performed between october 2006 and april 2007, in a prospective, randomised trial of 54 hands in 47 patients incisions were randomised to be closed by either absorbable subcuticular or non-absorbable interrupted sutures after single portal endoscopic release of the carpal tunnel.Twenty-eight hands were available for follow up for absorbable subcuticular suture group compared to the group who received non-absorbable interrupted suture.One patient from each group had inflammation of the wound during the first 14 days after the operation, but the symptoms resolved and at 3 months visit, there were no other complications.Pli20: according to literature source of study performed between october 2006 and april 2007, in a prospective, randomised trial of 54 hands in 47 patients incisions were randomised to be closed by either absorbable subcuticular or non-absorbable interrupted sutures after single portal endoscopic release of the carpal tunnel.Twenty-eight hands were available for follow up for absorbable subcuticular suture group compared to the group who received non-absorbable interrupted suture.One patient from each group had inflammation of the wound during the first 14 days after the operation, but the symptoms resolved and at 3 months visit, there were no other complications.Article: torben bæk hansen, lone kirkeby, heidi fisker & kristian larsen, 2009, randomised controlled study of two different techniques of skin suture in endoscopic release of carpal tunnel.

Brand Name
NOVAFIL
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8392507
Report Number9612501-2019-00429
Device Sequence Number11120751
Product Code GAT
UDI-Device Identifier10884521118348
UDI-Public10884521118348
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K990952
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,l
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number440123
Device Catalogue Number440123
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2019
Initial Report FDA Received Date03/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR